|Nueropathy & AZT ???
Jun 1, 2001
This is very urgent as I have to stop taking AZT immediately.
In your responce below you have mentioned that AZT has no connection with neuropathy.
I am on PEP taking AZT(Zidovudine) & 3TC(lamivudine) and I am having symptoms of neuropathy (Tingling, momentory sharp pains in the finger tips, armpits, thighs and foot).
In the Cipla site
I came across an information that Zidovudine may create nueropaty.
Please advice immediately.
Response from Dr. Feinberg
Your symptoms are not consistent with drug-induced neuropathy which starts in the otes and can gradually advance up the legs. Just about every HIV medicine has "neuropathy" listed as a possible side effect. However, AZT is not commonly a cuase of neuropathy. Since you are so concerned, I suggest you report your symptoms to the doctor who prescribed post-exposure prophylaxis to you.
COXI --( lung)
help, weird mole
- If You Have A White Hairy Tongue Does That Mean You Have Hiv?
- When You Have Hiv Do You Cough And Sneeze And Have A Stuffy Noes?
- Where Do Hiv Lesions First Appear?
- How Long Does It Take To Get Results For An Hiv Blood Test?
- What Does The Hepatitis Test Mean?
- Can An Hiv Positive Person Have Normal Ranges In A Cbc?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.